The Mathematical Institute, University of Oxford, Eprints Archive


Maini, P. K. and Chaplain, M. A. J. and Dosanjh, A. (2007) Editorial. Bulletin of Mathematical Biology, 69 (1). pp. 1-2.



The last year has been a very busy one for the BMB. We have published 140 articles online, which is over twice the publication rate of the previous year. This reflects the increase in the submission rates and Springer's view that papers should be published online as quickly as possible. In addition, the entire archive of the Bulletin of Mathematical Biology is now available on the Springer website for the journal, digitized back to Vol. 1, No. 1, published in 1939.

Item Type:Article
Additional Information:n/a
Uncontrolled Keywords:n/a
Subjects:A - C > Biology and other natural sciences
Research Groups:Centre for Mathematical Biology
ID Code:565
Deposited By: Philip Maini
Deposited On:29 Jan 2007
Last Modified:29 May 2015 18:24

Repository Staff Only: item control page